# SDR 061004

- Difficulty date: March 20, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 80,485 hours, 19,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60B5003737
- Condition: Inoperative
- Location: Bs 2220 S3l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT AT STA 2220 AT STR. 3L FAILED OPS CHECK DURING "C" CHECK.
